SciELO - Scientific Electronic Library Online

vol.65 issue1A SU(5)×Z2 kink solution and its local stabilityAnalytical solution of the time fractional diffusion equation and fractional convection-diffusion equation author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


GHANBARI, Behzad  and  GOMEZ-AGUILAR, J.F.. Optical soliton solutions of the Ginzburg-Landau equation with conformable derivative and Kerr law nonlinearity. Rev. mex. fis. [online]. 2019, vol.65, n.1, pp.73-81.  Epub Nov 09, 2019. ISSN 0035-001X.

By using the generalized exponential rational function method, we obtain new periodic and hyperbolic soliton solutions for the conformable Ginzburg-Landau equation with the Kerr law nonlinearity. The conformable derivative is considered to obtain the exact solutions under constraint conditions. Numerical simulations are performed to confirm the efficiency of the proposed method.

Keywords : Soliton solutions; generalized exponential rational function method; Ginzburg Landau equation; conformable time fractional derivative; Kerr law nonlinearity; 02.30.Jr; 03.65.Fd; 04.20.Jb.

        · text in English     · English ( pdf )